MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.8MM CALIBRATED DRILL BIT QC 250MM/95MM; BIT,DRILL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.8MM CALIBRATED DRILL BIT QC 250MM/95MM; BIT,DRILL
Model Number 03.113.024
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is jnj employee.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no conclusion could be drawn at the time of filing this report.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, during an unknown procedure the drill bits broke, termites forceps bent, and screwdriver shaft had stripped head.The surgery was delayed for 5 minutes.It is unknown if there were fragments generated.It is unknown if the procedure was successfully completed.There were no patient consequences are reported.This complaint involves six (6) devices.This report is for (1) cann sd screwdriver sft for 3.0 hcs t8.This report is 3 of 3 for (b)(4).

Brand Name
2.8MM CALIBRATED DRILL BIT QC 250MM/95MM
Common Device Name
BIT,DRILL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11591074
Report Number2939274-2021-01610
Device Sequence Number4296506
Product Code HTW
UDI-Device Identifier10886982072900
UDI-Public(01)10886982072900
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.113.024
Device Catalogue Number03.113.024
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/02/2021
Initial Report FDA Received Date03/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1